`a`
Discrete and Continuous Dynamical Systems - Series A (DCDS-A)
 

On the quasi-periodic solutions of generalized Kaup systems
Pages: 467 - 482, Issue 1, January 2015

doi:10.3934/dcds.2015.35.467      Abstract        References        Full text (403.6K)           Related Articles

Claudia Valls - Departamento de Matemática, Instituto Superior Técnico, Universidade de Lisboa, 1049-001 Lisboa, Portugal (email)

1 D. Bambusi, Lyapunov center theorem for some nonlinear PDE's: A simple proof, Ann. Scuola Norm. Sup. Pisa Cl. Sci., 29 (2000), 823-837.       
2 D. Bambusi and S. Paleari, Normal form and exponential stability for some nonlinear string equations, Z. Angew. Math. Phys., 52 (2001), 1033-1052.       
3 M. Berti and P. Bolle, Periodic solutions of nonlinear wave equations with general nonlinearities, Comm. Math. Phys., 243 (2003), 315-328.       
4 M. Berti and P. Bolle, Multiplicity of periodic solutions of nonlinear wave equations, Nonlinear Anal., 56 (2004), 1011-1046.       
5 J. Bona, M. Chen and J. Saut, Boussinesq equations and other systems for small-amplitude long waves in nonlinear dispersive media. I. Derivation and linear theory, J. Nonlinear Sci., 12 (2002), 283-318.       
6 J. Bourgain, Construction of periodic solutions of nonlinear wave equations in higher dimension, Geom. Funct. Anal., 5 (1995), 629-639.       
7 C. Chierchia and J. You, KAM tori for 1D nonlinear wave equations with periodic boundary conditions, Comm. Math. Phys., 211 (2000), 497-525.       
8 W. Craig and C. Wayne, Newton's method and periodic solutions of nonlinear wave equations, Comm. Pure Appl. Math., 46 (1993), 1409-1498.       
9 G. El, R. Grimshaw and M. Pavlov, Integrable shallow-water equations and undular bores, Stud. Appl. Math., 106 (2001), 157-186.       
10 G. Gentile and V. Mastropietro, Construction of periodic solutions of nonlinear wave equations with Dirichlet boundary conditions by the Lindstedt series method, J. Math. Pures Appl., 83 (2004), 1019-1065.       
11 A. Kamchatnov, R. Kraenkel and B. Umarov, Asymptotic soliton train solutions of Kaup-Boussinesq equations, Wave Motion, 38 (2003), 355-365.       
12 D. Kaup, A higher-order water-wave equation and the method for solving it, Prog. Theor. Phys., 54 (1975), 396-408.       
13 S. Kuksin, Hamiltonian perturbations of infinite-dimensional linear systems with an imaginary spectrum, Funct. Anal. Appl., 21 (1987), 22-37.       
14 S. Kuksin and J. Pöschel, Invariant Cantor manifolds of quasi-periodic oscillations for a nonlinear Schrödinger equation, Ann. of Math., 143 (1996), 149-179.       
15 V. Matveev and M. Yavor, Solutions presque périodiques et à $N$-solitons de l'équation hydrodynamique non linéaire de Kaup, Ann. Inst. H. Poincaré Sect. A (N.S.), 31 (1979), 25-41.       
16 J. Pöschel, A KAM-theorem for some nonlinear partial differential equations, Ann. Scuola Norm. Sup. Pisa Cl. Sci., 23 (1996), 119-148.       
17 C. Valls, The Boussinesq system: Dynamics on the center manifold, Comm. Pure Appl. Anal., 4 (2005), 839-860.       
18 G. Whitham, Linear and Nonlinear Waves, Wiley-Interscience, 1974.       

Go to top